64.9 F
Schenectady
Tuesday, April 23, 2024

Mix-up of pills leads to recall of ADHD medication

spot_img
spot_img

ATLANTA — Azurity ‌Pharmaceuticals has issued a recall for a specific lot of its ADHD and narcolepsy medication, Zenzedi, ⁢due to a packaging error that ‌resulted in the inclusion of incorrect pills.

The ⁤recall notice, released on⁣ Wednesday, ⁤states that one lot of Zenzedi 30 milligram tablets is being ‍recalled after ⁣a⁢ pharmacist discovered tablets of carbinoxamine maleate, an antihistamine, in a bottle⁣ labeled as Zenzedi.

This recall comes at a time when⁤ there is a national shortage of ADHD drugs,⁢ which has been ⁣ongoing since October 2022. This shortage has added to the ‌confusion ⁢and‌ unpredictability for individuals with ADHD who have ‌been struggling‌ to access their necessary ⁤medications.

Zenzedi contains dextroamphetamine sulfate, a stimulant used for the treatment of ‍ADHD ⁣and ⁤narcolepsy. On the other hand, carbinoxamine maleate, the allergy drug found in the mislabeled bottles, is a sedative and has the opposite effect of a ⁢stimulant, according to the ​Mayo Clinic.

Individuals ‌who mistakenly take carbinoxamine instead of​ Zenzedi are⁤ at a higher risk of‍ accidents or injuries⁢ and may experience⁢ drowsiness, ⁣increased eye pressure, urinary obstruction,⁤ and⁣ thyroid disorder,‍ as stated in the⁤ recall ⁣notice.

The recalled lot⁣ is identified by ⁤the lot​ number F230169A and has an expiration date ⁤of June 2025. Azurity has confirmed⁢ that there have been no reports of serious injury related to the medication mix-up.

Consumers who have the recalled⁢ medication are advised to return it to their pharmacy‌ immediately and to contact their health care provider if ⁤they experience any adverse‍ reactions to the⁢ drug.

Any issues can also be reported to the FDA’s MedWatch Adverse ⁢Event Reporting ⁤program.

It is crucial for individuals to ‍be aware⁢ of this recall and take ⁣appropriate action ⁤to ensure their​ safety and well-being.

spot_img
Truth Media Network
Truth Media Network
News aggregated courtesy of Truth Media Network.
Latest news
Read More

3 COMMENTS

  1. Mix-up of pills leads to recall of ADHD medication.

    Disagree – This is a serious mistake that could have harmful consequences. The pharmaceutical company should be held accountable for their negligence.

  2. Disagree – This is a major concern and the pharmaceutical company must take responsibility for their potentially dangerous error.

LEAVE A REPLY

Please enter your comment!
Please enter your name here